X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
47h06 (130) 130
mathematics (106) 106
47j25 (61) 61
47h09 (56) 56
mathematics, applied (54) 54
47j05 (46) 46
mathematics, general (46) 46
algorithms (34) 34
analysis (34) 34
convergence (29) 29
applications of mathematics (28) 28
operators (26) 26
banach space (25) 25
mapping (22) 22
strong convergence (22) 22
47h10 (21) 21
iterative methods (20) 20
approximation (18) 18
mathematical analysis (18) 18
hilbert space (17) 17
theorems (17) 17
iterative algorithms (16) 16
banach spaces (15) 15
banach-spaces (15) 15
hilbert spaces (15) 15
fixed points (14) 14
47h20 (12) 12
nonexpansive-mappings (12) 12
optimization (12) 12
resolvent (12) 12
strong-convergence theorems (12) 12
variational inequality (12) 12
accretive operator (11) 11
fixed point (11) 11
theory of computation (11) 11
inequalities (10) 10
mappings (10) 10
studies (10) 10
applied mathematics (9) 9
computational mathematics and numerical analysis (9) 9
fixed-points (9) 9
geometry (9) 9
mathematical methods in physics (9) 9
methods (9) 9
numerical analysis (9) 9
47h17 (8) 8
accretive operators (8) 8
accretive-operators (8) 8
algorithm (8) 8
equations (8) 8
equilibrium problem (8) 8
operations research & management science (8) 8
47h05 (7) 7
history of mathematical sciences (7) 7
inclusions (7) 7
mathematical models (7) 7
projection (7) 7
proximal point algorithm (7) 7
sets (7) 7
strong-convergence (7) 7
47h04 (6) 6
47j35 (6) 6
algebra (6) 6
differential geometry (6) 6
equality (6) 6
existence (6) 6
fixed-point problems (6) 6
geometry and topology (6) 6
hilbert-spaces (6) 6
mathematical and computational biology (6) 6
nonlinearity (6) 6
norms (6) 6
topology (6) 6
weak (6) 6
weak convergence (6) 6
35k55 (5) 5
35k65 (5) 5
49j30 (5) 5
computer science (5) 5
computer science, general (5) 5
convergence theorems (5) 5
cq algorithm (5) 5
equilibrium (5) 5
equilibrium problems (5) 5
iterative method (5) 5
mathematics education (5) 5
mathematics of computing (5) 5
monotone-operators (5) 5
nonlinear equations (5) 5
probability theory and stochastic processes (5) 5
theoretical, mathematical and computational physics (5) 5
variational-inequalities (5) 5
viscosity (5) 5
zero point (5) 5
34g20 (4) 4
46b20 (4) 4
49j40 (4) 4
90c25 (4) 4
appl.mathematics/computational methods of engineering (4) 4
error analysis (4) 4
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Applied Analysis, ISSN 1425-6908, 12/2018, Volume 24, Issue 2, pp. 185 - 195
In this paper, we first study a composite relaxed resolvent operator and prove some of its properties. After that, we introduce a Yosida approximation operator... 
relaxed | Inclusion | system | solution | Yosida | 40J40 | 47H06
Journal Article
Publ. Mat, 2016, Volume 60, Issue no. 1, pp. 27 - 53
In this paper, we study solutions to a nonlocal 1-Laplacian equation given by ¶ -\int_{\Omega_J}... 
45G10 | least gradient functions | 1-Laplacian | 45J05 | median value | 47H06
Journal Article
Demonstratio Mathematica, ISSN 2391-4661, 11/2018, Volume 51, Issue 1, pp. 277 - 294
In this paper, we introduce and study the class of demimetric mappings in CAT(0) spaces.We then propose a modified proximal point algorithm for approximating a... 
minimization problem | 47H09 | 47J05 | demimetric mappings | 47J25 | fixed point problem | 47H06 | CAT spaces
Journal Article
Numerical Algorithms, ISSN 1017-1398, 9/2017, Volume 76, Issue 1, pp. 259 - 282
Journal Article
Advances in Pure and Applied Mathematics, ISSN 1867-1152, 07/2018, Volume 9, Issue 3, pp. 167 - 184
Journal Article
Calcolo, ISSN 0008-0624, 12/2018, Volume 55, Issue 4, pp. 1 - 22
In this paper, we introduce two modifications of the forward–backward splitting method with a new step size rule for inclusion problems in real Hilbert spaces.... 
65K15 | Forward–backward splitting method | 68W10 | Mathematics | Theory of Computation | Mann-type method | 65Y05 | 47H10 | Numerical Analysis | 47H09 | Zero point | Viscosity approximation method | 47H06 | MATHEMATICS | MATHEMATICS, APPLIED | Forward-backward splitting method | CONVERGENCE | SUM | ALGORITHMS | HILBERT-SPACE | MONOTONE-OPERATORS | Methods | Algorithms | Splitting | Hilbert space | Convergence
Journal Article
数学学报:英文版, ISSN 1439-8516, 2016, Volume 32, Issue 11, pp. 1357 - 1376
Journal Article
Numerical Algorithms, ISSN 1017-1398, 10/2018, Volume 79, Issue 2, pp. 529 - 553
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 12/2019, Volume 21, Issue 4, pp. 1 - 21
We introduce two types of mappings, namely Reich type nonexpansive and Chatterjea type nonexpansive mappings, and derive some sufficient conditions under which... 
Mathematical Methods in Physics | 47H10 | uniquely remotal set | Analysis | approximate fixed point sequence | M -compact | Mathematics, general | Mathematics | Nonexpansive map | 47H06 | MATHEMATICS | MATHEMATICS, APPLIED | M-compact | THEOREMS | FIXED-POINT PROPERTY | BANACH
Journal Article
Journal of Applied Analysis, ISSN 1425-6908, 12/2015, Volume 21, Issue 2, pp. 63 - 77
In this paper we propose an iterative algorithm based on the hybrid method in mathematical programming for approximating a common fixed point of an infinite... 
equilibrium problem | 47H09 | reflexive Banach spaces | Legendre function | 47J05 | Bregman distance | 47J25 | resolvent | 47H06 | strong convergence
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 12/2017, Volume 19, Issue 4, pp. 3097 - 3118
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 3/2016, Volume 41, Issue 1, pp. 55 - 68
We consider a regularization method based on the Browder–Tikhonov and iterative regularization method that can be used to find a solution of a class of... 
Variational inequality | Accretive mapping | 47H09 | Mathematics, general | Mathematics | 47J05 | 47J06 | Regularization | 47H06 | Nonexpansive mapping | Fixed point
Journal Article
Journal of Evolution Equations, ISSN 1424-3199, 6/2018, Volume 18, Issue 2, pp. 1025 - 1047
We consider an anti-periodic evolution inclusion defined on an evolution triple of spaces, driven by an operator of monotone-type and with a multivalued... 
34C25 | Strong relaxation | Analysis | Compact embedding | Convex and nonconvex problem | Evolution triple | Mathematics | Extremal trajectories | 47H06 | 34G25 | EXISTENCE | MATHEMATICS | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | EQUATIONS | Computer science
Journal Article
Mathematische Annalen, ISSN 0025-5831, 5/2010, Volume 347, Issue 1, pp. 135 - 199
We prove existence and uniqueness of entropy solutions for the nonhomogeneous Dirichlet problem associated to the relativistic heat equation. 
35K20 | Mathematics, general | Mathematics | 47H06 | 35K55 | 35K65 | MATHEMATICS | GROWTH FUNCTIONALS | QUASI-LINEAR EQUATION
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 7/2019, Volume 113, Issue 3, pp. 2113 - 2126
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 12/2017, Volume 19, Issue 4, pp. 2483 - 2510
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2016, Volume 2016, Issue 1, pp. 1 - 28
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 9/2017, Volume 19, Issue 3, pp. 2109 - 2128
Journal Article